Rajesh Kannan
TitleCited byYear
Some properties of strong H-tensors and general H-tensors
MR Kannan, N Shaked-Monderer, A Berman
Linear Algebra and its Applications 476, 42-55, 2015
562015
On weakly irreducible nonnegative tensors and interval hull of some classes of tensors
M Rajesh Kannan, N Shaked-Monderer, A Berman
Linear and Multilinear Algebra 64 (4), 667-679, 2016
112016
Moore–Penrose inverse positivity of interval matrices
MR Kannan, KC Sivakumar
Linear Algebra and its Applications 436 (3), 571-578, 2012
72012
P†-matrices: a generalization of P-matrices
MR Kannan, KC Sivakumar
Linear and Multilinear Algebra 62 (1), 1-12, 2014
52014
SPN completable graphs
N Shaked-Monderer, A Berman, M Dür, MR Kannan
Linear Algebra and its Applications 498, 58-73, 2016
42016
Generalized principal pivot transform
MR Kannan, RB Bapat
Linear Algebra and its Applications 454, 49-56, 2014
42014
Lower and upper bounds for H-eigenvalues of even order real symmetric tensors
H Jin, M Rajesh Kannan, M Bai
Linear and Multilinear Algebra 65 (7), 1402-1416, 2017
32017
On the adjacency matrix of complex unit gain graph
R Mehatari, MR Kannan, A Samanta
arXiv preprint arXiv:1812.03747, 2018
22018
On distance and Laplacian matrices of trees with matrix weights
F Atik, MR Kannan, RB Bapat
arXiv preprint arXiv:1710.10097, 2017
22017
On Certain Positivity Classes of Operators
MR Kannan, KC Sivakumar
Numerical Functional Analysis and Optimization 37 (2), 206-224, 2016
22016
Intervals of certain classes of Z-matrices
MR Kannan, KC Sivakumar
Discussiones Mathematicae-General Algebra and Applications 34 (1), 85-93, 2014
22014
New Contributions to Semipositive and Minimally Semipositive Matrices
PN Choudhury, RM Kannan, KC Sivakumar
Electronic Journal of Linear Algebra 34 (1), 35-53, 2018
12018
On the spectrum of complex unit gain graph
A Samanta, MR Kannan
arXiv preprint arXiv:1908.10668, 2019
2019
Resistance matrices of graphs with matrix weights
F Atik, RB Bapat, MR Kannan
Linear Algebra and its Applications 571, 41-57, 2019
2019
Spectra of eccentricity matrices of graphs
I Mahato, R Gurusamy, MR Kannan, S Arockiaraj
arXiv preprint arXiv:1902.02608, 2019
2019
Eigenvalue bounds for some classes of matrices associated with graphs
R Mehatari, MR Kannan
arXiv preprint arXiv:1812.04916, 2018
2018
A note on linear preservers on semipositive and minimal semipositive matrices
PN Choudhury, MR Kannan, KC Sivakumar
arXiv preprint arXiv:1806.07168, 2018
2018
P-proper splittings
MR Kannan
Aequationes mathematicae 91 (4), 619-633, 2017
2017
Corrigendum to “Generalized principal pivot transform”[Linear Algebra Appl. 454 (2014) 49–56]
MR Kannan, RB Bapat
Linear Algebra and its Applications 459, 620-621, 2014
2014
The system can't perform the operation now. Try again later.
Articles 1–19